Title: Robust H control for uncertain delta system with time delays and non-linear perturbations based on delta operators approach

Authors: Jiqing Qiu, Kunfeng Lu, Xiaoming Du, Na Yao

Addresses: Science of College, Hebei University of Science and Technology, Shijiazhuang Hebei, 050018, China. ' Science of College, Hebei University of Science and Technology, Shijiazhuang Hebei, 050018, China. ' Science of College, Hebei University of Science and Technology, Shijiazhuang Hebei, 050018, China. ' Science of College, Chang'an University, Xi'an Shaanxi, 710064, China

Abstract: This paper is concerned with the problem of robust control for uncertain delta system with time delays and non-linear perturbations based on delta operators approach. By employing Lyapunov function in delta domain as well as a unified LMI approach, a delay-dependent robust stability criterion is presented. At the same time, the explicit expression of the desired state feedback controller is also given. Furthermore, the criterion can be changed to a traditional discrete result or a continuous one when the sampling period is chosen as 1 or 0. A numerical example illustrates the effectiveness of the method in this paper.

Keywords: robust control; H-infinity control; time-varying delays; uncertain delta systems; nonlinear perturbations; norm-bounded uncertainties; delta operators; state feedback control; stability.

DOI: 10.1504/IJMIC.2010.037025

International Journal of Modelling, Identification and Control, 2010 Vol.11 No.3/4, pp.150 - 163

Available online: 21 Nov 2010 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article